Investigation of the structure of the set of continuous solutions of systems of nonlinear difference equations with continuous argument

  • G. P. Pelyukh Ин-т математики НАН Украины, Киев

Abstract

We study the structure of the set of continuous solutions for one class of systems of nonlinear difference equations with continuous argument in the neighborhoods of equilibrium states.
Published
25.01.2007
How to Cite
PelyukhG. P. “Investigation of the Structure of the Set of Continuous Solutions of Systems of Nonlinear Difference Equations With Continuous Argument”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 1, Jan. 2007, pp. 99–108, http://umj.imath.kiev.ua/index.php/umj/article/view/3293.
Section
Research articles